# SDR CALA2021062800987

- Difficulty date: June 28, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 70,439 hours, 24,222 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain
- Condition: Leaking
- Location: Nr 1 Hyd Case
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ENG 1 HYD LOW PRESS LIGHT ON IN FLIGHT QUAN DROPED TO 0 FOUND HYD LEAK COMING FROM RETURN FILTER CASE & CLAM FOUND RETURN FILTER CASE BEND FOUND LEAK COMMING FROM THE FILTER CASE DRAIN ASSY. REPLACED CAS E AS PER AMM 29-11-61 PB401. PRECAUTIONARY REPLACED EDP ENG 1 AS PER AMM 29-11-11 PB401. RAN THE ENGINES FOR 10 MINS. NO LEAKS N OTED AT THIS TIME. ALL INDICATIONS NORMAL IN COCKPIT ADD EMP:U247191, U362339, U372867 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1169014  SN OFF 1639 PUMP, HYD ENG D  OFF 29-2910-9-0003 1639 ON 29-2910-9-0003 4006
